# SDR 20010103AP006

- Difficulty date: September 6, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

OLF - FLT 2571 - CABIN DOOR WARNING LIGHT CAME ON ABOVE 10,000 FT OR WHEN CABIN PRESS AS ABOVE 4.5 PSID.  INTERMITTENT WIRING PROBLEM.  ANNUNCIATOR PNL WAS CHANGED, OPS CHECK UNSATISFACTORY.  REPLACED ALL SIX REMAINING MICROSWITCHES AND ASSOCIATED WIRING FOR ALL SWITCHES FOR THE PAX DOOR.  SYSTEM GROUND OPS CHECK OK.  TEST FLT WAS PERFORMED.  OPS CHECK UNSATISFACTORY.  FOUND UNIDENTIFIED WIRE SPLICED TO CABIN DOOR WARNING CIRCUIT JUST FORWARD OF CANNON PLUG CP22.  INVEST REVEALED PART OF CVR CIRCUITRY INSTALLED WHEN CVR WAS INSTALLED AS MAJOR ALTERATION.  WIRE FOUND WITH HIGH RESISTANCE.  WIRE CAPPED AND STOWED FOR TEST FLT, SATISFACTORY RESULTS.  FURTHER T/S FOUND 4 BAD DIODES FOR THE RL-5 AND RL-6 CVR RELAYS.
